I have this constant burning sensation on the skin of my penis(below the head) for the last 7 months. I've been to an uroligist and 2 different GPs. They prescribed fluconzonale, Doxocyl and orpic. Have done a full STD scan including an HIV test all of which came back negative. The problem started a couple of days after I had intercourse with my ex. PLEASE COULD YOU MAYBE ADVICE MY TO WHAT COULD HAVE TRIGGERD THIS. I am so fedup 3 docters and hundreds of Rands later and still no solution, I refuse to go to another docter. PLEASE!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?